# SDR AWXA200501573

- Difficulty date: November 26, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 73,621 hours, 28,936 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N501413
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING C-00 CHECK DISCOVERED FLOORBEAM CRACKED, 1.5 INCHES LONG, AT BS 700, WL 206 AND BL 24R.  MAINTENANCE CUT OUT DAMAGE ON FLOORBEAM IAW ENGINEERING REPAIR NR 19-5335-05346-RC3.  FABRICATED REPAIR ANGLES AND REPAIR SECTION IAW AWA ER NR 19-5335-05346-RC3.  INSTALLED FABRICATED REPAIR PARTS IAW AWA ER NR19-5335-05346-RC3.
